# SDR HNAA2016101400317

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 39,728 hours, 35,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT DURING APPROACH, A STRONG ODOR WAS DETECTED IN THE COCKPIT FOR 15 SECONDS AND SELF EXTINGUISHED.  AFTER LANDING, FLIGHT ATTENDANT CONFIRMED ABNORMAL ODOR ON LEFT SIDE OF AIRCRAFT IN THE SAME PHASE OF FLIGHT.  INSPECTED LEFT AND RIGHT RELAY PANELS, WINDSHIELD HEATING SENSORS. CHECKED THE DISPLAY UNITS, FLASHLIGHTS AND NO SIGNS OF ELECTRICAL BURNING ODOR. GROUND RAN AIRCRAFT WITH APU BLEED AND ENGINE BLEEDS. OPERATED NR 1 PACK. NO DEFECTS NOTED. OK FOR SERVICE.
